# SDR SWIA2024062100426

- Difficulty date: April 26, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Counterbalance
- Part number: UNKNOWN
- Condition: Chafed
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FORWARD BAG BAY DOOR, FORWARD COUNTERBALANCE ARM IS CHAFED, MARKED.     (C-CHECK RO 6/19/2024)    REMOVED CHAFE DAMAGE (10:1 TRANSITION) FROM FWD COUNTERBALANCE ARM. FOUND TO BE OUT OF LIMITS REF. CRJ700 SRM 52-35-09-201-001-A01. REPAIRED PER REO 670-52-35-487 REV.-- DATED 2024-05-08. SEE CONTINUATION CARD FOR DETAILS. M337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH
